Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 114, Number 4

All articles in this issue are freely accessible.

Blocks of small defect
Alberto Espuelas and Gabriel Navarro.
Proc. Amer. Math. Soc. 114 (1992), 881-885
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1070516
The second central moment of additive functions
Jungseob Lee.
Proc. Amer. Math. Soc. 114 (1992), 887-895
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1087465
Best approximation by subharmonic functions
J. M. Wilson and D. Zwick.
Proc. Amer. Math. Soc. 114 (1992), 897-903
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092929
Fréchet vs. Gâteaux differentiability of Lipschitzian functions
Maria Gieraltowska-Kedzierska and F. S. Van Vleck.
Proc. Amer. Math. Soc. 114 (1992), 905-907
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1010805
An approximation connected with the exponential function
K. Soni and R. P. Soni.
Proc. Amer. Math. Soc. 114 (1992), 909-918
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1094506
Extreme doubly stochastic measures with full support
David Feldman.
Proc. Amer. Math. Soc. 114 (1992), 919-922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1091178
On the duals of Lebesgue-Bochner $L^{p}$ spaces
Bahattin Cengiz.
Proc. Amer. Math. Soc. 114 (1992), 923-926
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1027088
Remarks on quasiconvexity and stability of equilibria for variational integrals
Kewei Zhang.
Proc. Amer. Math. Soc. 114 (1992), 927-930
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1037211
Regular states and countable additivity on quantum logics
Anatolij Dvurečenskij, Tibor Neubrunn and Sylvia Pulmannová.
Proc. Amer. Math. Soc. 114 (1992), 931-938
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1045591
A comparison result for the oscillation of delay differential equations
G. Ladas, C. Qian and J. Yan.
Proc. Amer. Math. Soc. 114 (1992), 939-947
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1052575
On an extension of Minty’s theorem
Makoto Shimizu.
Proc. Amer. Math. Soc. 114 (1992), 949-954
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1079708
$GL(2,Z)$ action on a two torus
Kyewon Koh Park.
Proc. Amer. Math. Soc. 114 (1992), 955-963
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1059631
Some Banach algebras without discontinuous derivations
Brian Forrest.
Proc. Amer. Math. Soc. 114 (1992), 965-970
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1068120
Real isometries between $JB^{*}$-triples
T. Dang.
Proc. Amer. Math. Soc. 114 (1992), 971-980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1056677
Winding number and the number of real zeros of a function
Lieven Smits and Willem Kuyk.
Proc. Amer. Math. Soc. 114 (1992), 981-987
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1054162
On the behavior of mappings which do not satisfy Hyers-Ulam stability
Themistocles M. Rassias and Peter Šemrl.
Proc. Amer. Math. Soc. 114 (1992), 989-993
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1059634
Self-similar sets. VII. A characterization of self-similar fractals with positive Hausdorff measure
Christoph Bandt and Siegfried Graf.
Proc. Amer. Math. Soc. 114 (1992), 995-1001
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1100644
The dual of a Gâteaux smooth Banach space is weak star fragmentable
N. K. Ribarska.
Proc. Amer. Math. Soc. 114 (1992), 1003-1008
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1101992
A Liapunov function for three-dimensional feedback systems
Ji Fa Jiang.
Proc. Amer. Math. Soc. 114 (1992), 1009-1013
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092922
Remark on commutative approximate identities on homogeneous groups
Jacek Dziubański.
Proc. Amer. Math. Soc. 114 (1992), 1015-1016
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092917
Stabilization in a gradient system with a conservation law
Robert L. Pego.
Proc. Amer. Math. Soc. 114 (1992), 1017-1024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086340
Exponential asymptotics for an eigenvalue of a problem involving parabolic cylinder functions
Neal Brazel, Fiona Lawless and Alastair Wood.
Proc. Amer. Math. Soc. 114 (1992), 1025-1032
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1086323
An arc of finite $2$-measure that is not rationally convex
Thomas Bagby and P. M. Gauthier.
Proc. Amer. Math. Soc. 114 (1992), 1033-1034
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1091174
Stability and instability of positive solutions of semipositone problems
Achilles Tertikas.
Proc. Amer. Math. Soc. 114 (1992), 1035-1040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092928
Compact perturbations of certain CSL algebras
E. G. Katsoulis and S. C. Power.
Proc. Amer. Math. Soc. 114 (1992), 1041-1044
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1079700
Lattices with the Alexandrov properties
Albert Gorelishvili.
Proc. Amer. Math. Soc. 114 (1992), 1045-1049
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1094503
An estimate on the Ricci curvature of a submanifold and some applications
Pui Fai Leung.
Proc. Amer. Math. Soc. 114 (1992), 1051-1061
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1093601
On a conjecture of Nitsche
Gregory D. Crow.
Proc. Amer. Math. Soc. 114 (1992), 1063-1068
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1105038
Finitely additive Radon-Nikodým theorem and concentration function of a probability with respect to a probability
Patrizia Berti, Eugenio Regazzini and Pietro Rigo.
Proc. Amer. Math. Soc. 114 (1992), 1069-1078
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1045586
Measurable linear functionals and operators on Fréchet spaces
Andrzej Wiśniewski.
Proc. Amer. Math. Soc. 114 (1992), 1079-1085
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1100667
Symmetry of dichromatic links
Yasuyuki Miyazawa.
Proc. Amer. Math. Soc. 114 (1992), 1087-1096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1081094
Complex cycles on real algebraic models of a smooth manifold
J. Bochnak and W. Kucharz.
Proc. Amer. Math. Soc. 114 (1992), 1097-1104
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1093594
Agmon’s complex Tauberian theorem and closed orbits for hyperbolic and geodesic flows
Mark Pollicott.
Proc. Amer. Math. Soc. 114 (1992), 1105-1108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1045147
Dimensions of topological groups containing the bouquet of two circles
Takashi Kimura.
Proc. Amer. Math. Soc. 114 (1992), 1109-1113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1079892
New estimates for the collapse of the Milnor-Moore spectral sequence over a field
Barry Jessup.
Proc. Amer. Math. Soc. 114 (1992), 1115-1117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1093598
Compact-like totally dense subgroups of compact groups
Dikran N. Dikranjan and Dmitrii B. Shakhmatov.
Proc. Amer. Math. Soc. 114 (1992), 1119-1129
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1081694
Thom modules and mod $p$ spherical fibrations
Carlos Broto.
Proc. Amer. Math. Soc. 114 (1992), 1131-1137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1065084
A note on a fixed point theorem of Okhezin
A. Tominaga.
Proc. Amer. Math. Soc. 114 (1992), 1139-1143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1093606
An orientation reversing homeomorphism of the plane with invariant pseudo-arc
David P. Bellamy and Wayne Lewis.
Proc. Amer. Math. Soc. 114 (1992), 1145-1149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1092915
Layers of components of $𝛽([0,1]×N)$ are indecomposable
Michel Smith.
Proc. Amer. Math. Soc. 114 (1992), 1151-1156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1093605
Orbits and characters associated to highest weight representations
David H. Collingwood.
Proc. Amer. Math. Soc. 114 (1992), 1157-1165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1074750
Increasing chains of ideals and orbit closures in $𝛽Z$
Neil Hindman, Jan van Mill and Petr Simon.
Proc. Amer. Math. Soc. 114 (1992), 1167-1172
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1089407
On the mean curvature estimates for bounded submanifolds
Leslie Coghlan, Yoe Itokawa and Roman Kosecki.
Proc. Amer. Math. Soc. 114 (1992), 1173-1174
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1062829
American Mathematical Society